# SDR 05FDEA03820

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER ACCESSORY COMPARTMENT FOUND 1 CRACK 3'' LONG ON T ANGLE, FRAME TO BULKHEAD ATTACH AT STA 1156 Z-29 X-107 RT SIDE.  REMOVED FASTENERS FROM AEA0159 FRAME IAW SRM 51-33-01 PAG 34-47.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160433-3 SPLICE PLATE, F160433-5 FILLER, F160433-11 FILLER, F160433-14 SPLICE ANGLE AND F160433-16 SPLICE ANGLE IAW SRM 53-30-00 FIG 7 VOL 1.  REPAIRED FRAME IAW SRM 53-30-00 FIG 7.  INSTALLED FASTENERS ON AEA0159 FRAME IAW SRM 51-33-01 PAGE 34-47.
